MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SURGISTOOL; STOOL, OPERATING-ROOM

STRYKER MEDICAL-KALAMAZOO SURGISTOOL; STOOL, OPERATING-ROOM
Catalog Number 0830000000
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Laceration(s) (1946); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced accessible sharp metal edges.There was 1 event with patient involvement; the patient experienced a laceration.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
Initially it was reported that there were 2 instances of this hazard/model number combination.Further review of records identified that one record was a duplicate.The number of occurrences summarized have been updated to reflect this.The device pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Section h codes have been updated to reflect this.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the devices experienced accessible sharp metal edges.There was 1 event with patient involvement; the patient experienced a laceration.

Brand Name
SURGISTOOL
Common Device Name
STOOL, OPERATING-ROOM
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19849978
Report Number0001831750-2024-01013
Device Sequence Number17744635
Product Code FZM
UDI-Device Identifier07613327282566
UDI-Public07613327282566
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0830000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown